# SDR SIMA200419704

- Difficulty date: June 30, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING A CPCP INSPECTION, MAINTENANCE FOUND CABIN INTERIOR FORWARD STRUCTURE CENTER SUPPORT AT FRAME 17 CORRODED.  REMOVED AND REPLACED CABIN INTERIOR FORWARD STRUCTURE SUPPORT TEE FRAME 17 IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
